# SDR LR7A2015031800533

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, WHILE PERFORMING SB 382-57-85 R2 APPENDIX A NDI, FOUND THE LT CENTER WING LOWER SURFACE PANEL UNDER THE LT WING ATTACH ANGLE HAD 1 CRACK EVIDENT; FS 570, CWS 60L, WL 256.  REPAIRED IAW LAC MEA 382-57-14-040, NR 2234.
